# SDR TRAX200701045

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 22,677 hours, 19,548 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE FOR RB 2 ON AFT SIDE OF MID SPAR IS CRACKED UNDER ACCESS PANEL 325AL ON VERTICAL STABILIZER.   [08-07-07]  PERFORMED FPI OF ATTACH ANGLE FOR R/B NR 2 ON AFT SIDE. NO DEFECTS NOTED PER CRJ 200 NDTM 51-20-08.
